MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VAMF3434C200TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: vamc3632c150tu, serial/lot#: (b)(4), ubd: 06-oct-2023, udi#:(b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
Valiant navion stent grafts were implanted during the endovascular treatment of a type b thoracic dissection on (b)(6) 2020.It was reported by the patients wife reported that the patient has undergone an additional vascular surgeryvaliant navion stent grafts were implanted during the endovascular treatment of a type b thoracic dissection.It was reported by the patients wife reported that the patient has undergone an additional vascular surgery approximately 2 years post the index procedure.2 valiant captivia and 3 endurant stent grafts were implanted.Cta findings from approximately 32 months post the index procedure showed false lumen perfusion.Compared to ct examination 26 months post the index procedure shows there remains endoleak's about the aortoiliac bifurcation.The native aorta about this level remains relatively unchanged in dimension, currently measuring 51 x 47 mm in the transverse and ap dimensions respectively.There are additional endoleak's about the distal descending thoracic aorta at the level of the diaphragmatic crus.Left common iliac-sma, and left common iliac-bilateral renal artery debranched bypass grafts remain widely patent.There is good visceral perfusion of the bowel, liver, and bilateral kidneys from these bypass grafts.Per the physician the cause of the false lumen and endoleaks are undetermined.No additional clinical sequelae were reported and the patient will be monitored.Cta findings from on (b)(6) 2022 showed false lumen perfusion.Compared to ct on (b)(6) 2022 examination, shows there remains endoleak's about the aortoiliac bifurcation.The native aorta about this level remains relatively unchanged in dimension, currently measuring 51 x 47 mm in the transverse and ap dimensions respectively.There are additional endoleak's about the distal descending thoracic aorta at the level of the diaphragmatic crus.Left common iliac-sma, and left common iliac-bilateral renal artery debranched bypass grafts remain widely patent.There is good visceral perfusion of the bowel, liver, and bilateral kidneys from these bypass grafts.Per the physician the cause of the false lumen and endoleaks are undetermined.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
B5; additional information received : it was confirmed the subtype of the endoleaks seen at the aortoiliac bifurcation and distal descending thoracic aorta were type i endoleaks.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key16193701
Report Number9612164-2023-00256
Device Sequence Number11805538
Product Code MIH
UDI-Device Identifier00643169347366
UDI-Public00643169347366
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2023
Device Model NumberVAMF3434C200TU
Device Catalogue NumberVAMF3434C200TU
Device Lot NumberV30553837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date02/15/2023
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale